# SDR ASAA2023111246157

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 41,007 hours, 13,058 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TEMP DID NOT RESET ON MASTER CAUTION SEVERAL TIMES DURING FLT. TEMP VLIMBED UNLESS CONTROL CABIN SET AF FULL COLD STAYED AT <20DEG MOST OF FLIGHT. GROUNDED - YES. VERIFIED FAULT, REF. L/P #60756322. ACCOMP. PACK ZONE BITE TEST, BOTH CONT. PASS VERIFIY TEST. REF. M/M 21-61-00-700-806-002. SUPPLIED PNUEMATIC PRESSURE WITH APU RAN TEMP CONT FOR 15 MIN NO FAULTS. RF. 36-00-00-860-801 REMOVED ALL 3 CABIN FILTERS CLEANED & REINST. FWD PASS CABIN INST. NEW GRILL FOR TEMP FILTER. REF. M/M 21-61-06-400-801 ACCOMP. TEMP CONT. FOR CONT. CABIN TEST PASS REF, M/M 21-61-00-710-016-002 SEA/MC NOTIFIED CHRIS.
